# SDR CA130128004

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF WITH PASSENGERS ON BOARD, THE PILOT WAS ALERTED TO NR 2 ENGINE LOW OIL PRESSURE, LOP, WARNING ON THE MASTER CAUTION PANEL FOLLOWED SEVERAL SECONDS LATER BY A FIRE WARNING.  THE PILOT DISCHARGED FIRE BOTTLES AND FOLLOWED THE EMERGENCY PROCEDURES TO RETURN TO THE AIRPORT.  THE FIRE WAS STILL EVIDENCED ON LANDING AND THE FIRE SERVICES DEALT WITH THE SITUATION WITH AN EXTINGUISHER.  THE ENGINE WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
